# SDR DALA1514943229

- Difficulty date: April 4, 2012
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 6,310 hours, 2,794 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR  DENTED AND CRACKED BETWEEN RIBS 8-9, TWENTY NINE INCHES INBD OF MOST OTBD HINGE, SEVEN INCHES AFT OF THE L/E.   REPAIRED IAW 450963.
